# SDR ASOA2014041610356

- Difficulty date: April 12, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,306 hours, 17,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE SCREW RETAINERS DAMAGED.  R & R THE MEGAPHONE IAW AMM 25-61-14 AND AIPC 25-61-14, FIG 1C, ITEM 5.
